# SDR SCNA97250

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT HORIZONTAL STABILIZER L2 BALANCE PANEL CENTER SUPPORT BRACKET CRACKED AT RIVET HOLE LOCATION.  REMOVED, FABRICATED,  AND INSTALLED NEW BRACKET IAW B727 SRM 52-30-2 AND 51-10-1.
